MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM P AMISTEM-P STD STEM SIZE 7; HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM P AMISTEM-P STD STEM SIZE 7; HIP STEM
Catalog Number 01.18.407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 march 2024: lot 2300464: (b)(4) items manufactured and released on 20-apr-2023.Expiration date: 2028-apr-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants involved, batch review performed on 5 march 2024: cup: versafitcup cc trio 01.26.45.0056 acetabular shell cc trio ø 56 (k103352) lot 2218992: (b)(4) items manufactured and released on 11-nov-2022.Expiration date: 2027-oct-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2311349: (b)(4) items manufactured and released on 07-jun-2023.Expiration date: 2028-may-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mectacer 01.29.414 ceramic liner ø 36 / f (device not distributed in us) lot 2311363: (b)(4) items manufactured and released on 17-may-2023.Expiration date: 2028-may-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed about 5 months after the primary surgery due to infection.Revision completed successfully.

Brand Name
AMISTEM P AMISTEM-P STD STEM SIZE 7
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18966935
Report Number3005180920-2024-00148
Device Sequence Number6693983
Product Code LZO
UDI-Device Identifier07630040720069
UDI-Public07630040720069
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.407
Device Lot Number2300464
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown